Alert archive / New Mexico / Freeze Watches in 2021

Freeze Watch 2, NWS Albuquerque, NM

October 10, 20218 counties in New Mexico

NWS Albuquerque, NM issued this freeze watch at Oct 10, 2021, 9:14 AM MDT for 8 counties in New Mexico. It took effect at Oct 11, 2021, 12:00 AM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 10, 2021, 9:14 AM MDT (15:14 UTC)
In effect from
Oct 11, 2021, 12:00 AM MDT
Expired
Oct 10, 2021, 2:38 PM MDT
In force
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Catron County, NM, Colfax County, NM, Mora County, NM, San Miguel County, NM, Santa Fe County, NM, Socorro County, NM, Torrance County, NM

The radar

The Albuquerque radar (KABX), 72 km from the middle of the area, began a volume at 15:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 3.2 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2021-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2021-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -80 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2248 m above ground
0-6 km bulk shear
97 kt
0-1 km storm-relative helicity
-80 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

067 
WWUS75 KABQ 101514
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
914 AM MDT Sun Oct 10 2021

NMZ216-110015-
/O.CON.KABQ.HZ.W.0002.211011T0600Z-211011T1500Z/
Upper Rio Grande Valley-
914 AM MDT Sun Oct 10 2021

...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 
AM MDT MONDAY...

* WHAT...Sub-freezing temperatures as low as 21 degrees expected, 
  except around 29 degrees in Taos.

* WHERE...Upper Rio Grande Valley.

* WHEN...From Midnight tonight to 9 AM MDT Monday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

* ADDITIONAL DETAILS...A temperature inversion will result in warmer 
  temperatures near freezing in some foothills locations above Taos.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

NMZ226-235>240-110000-
/O.CON.KABQ.WI.Y.0045.000000T0000Z-211011T0000Z/
South Central Mountains-Curry County-Roosevelt County-De Baca
County-Chaves County Plains-Eastern Lincoln County-Southwest
Chaves County-
914 AM MDT Sun Oct 10 2021

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Eastern Lincoln County, South Central Mountains, Curry 
  County, De Baca County, Roosevelt County, Chaves County Plains and 
  Southwest Chaves County.

* WHEN...Until 6 PM MDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong cross winds on area 
  roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NMZ222-228-229-241-110015-
/O.NEW.KABQ.FZ.A.0002.211011T0600Z-211011T1500Z/
Estancia Valley-Far Northeast Highlands-Northeast Highlands-San
Agustin Plains and Adjacent Lowlands-
914 AM MDT Sun Oct 10 2021

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING...

* WHAT...Sub-freezing temperatures in the upper 20s possible, except 
  low 30s in Raton, Las Vegas, and Moriarty.

* WHERE...Estancia Valley, San Agustin Plains and Adjacent Lowlands, 
  Far Northeast Highlands and Northeast Highlands.

* WHEN...From late tonight through Monday morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

* ADDITIONAL DETAILS...Warmer temperatures in the mid-to-upper 30s 
  expected in southern parts of the Northeast Highlands and eastern 
  parts of the San Augustin Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

44
1 follow-up statement
965 
WWUS75 KABQ 102038
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
238 PM MDT Sun Oct 10 2021

NMZ222-228-229-241-110445-
/O.UPG.KABQ.FZ.A.0002.211011T0600Z-211011T1500Z/
/O.NEW.KABQ.FZ.W.0002.211011T0600Z-211011T1500Z/
Estancia Valley-Far Northeast Highlands-Northeast Highlands-San
Agustin Plains and Adjacent Lowlands-
238 PM MDT Sun Oct 10 2021

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT 
MONDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected. 
  Temperatures may not reach below freezing in some locations until 
  close to sunrise Monday.

* WHERE...Estancia Valley, San Agustin Plains and Adjacent Lowlands, 
  Far Northeast Highlands and Northeast Highlands.

* WHEN...From Midnight tonight to 9 AM MDT Monday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

To prevent water pipes from freezing, wrap, drain or allow them to 
drip slowly.

&&

$$

NMZ201-217-218-110445-
/O.NEW.KABQ.FZ.W.0002.211011T0600Z-211011T1500Z/
Northwest Plateau-Espanola Valley-Santa Fe Metro Area-
238 PM MDT Sun Oct 10 2021

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT 
MONDAY...

* WHAT...Sub-freezing temperatures as low as 31 expected. 
  Temperatures may not reach below freezing in some locations until 
  closer to sunrise Monday.

* WHERE...Espanola Valley, Santa Fe Metro Area and Northwest Plateau.

* WHEN...From Midnight tonight to 9 AM MDT Monday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

To prevent water pipes from freezing, wrap, drain or allow them to 
drip slowly.

&&

$$

NMZ216-110445-
/O.CON.KABQ.HZ.W.0002.211011T0600Z-211011T1500Z/
Upper Rio Grande Valley-
238 PM MDT Sun Oct 10 2021

...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 
AM MDT MONDAY...

* WHAT...Sub-freezing temperatures as low as 21 degrees expected, 
  except around 28 degrees in Taos.

* WHERE...Upper Rio Grande Valley.

* WHEN...From Midnight tonight to 9 AM MDT Monday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

* ADDITIONAL DETAILS...A temperature inversion will result in warmer 
  temperatures near freezing in some foothills locations above Taos.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

NMZ226-235>240-110000-
/O.CON.KABQ.WI.Y.0045.000000T0000Z-211011T0000Z/
South Central Mountains-Curry County-Roosevelt County-De Baca
County-Chaves County Plains-Eastern Lincoln County-Southwest
Chaves County-
238 PM MDT Sun Oct 10 2021

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Eastern Lincoln County, South Central Mountains, Curry 
  County, De Baca County, Roosevelt County, Chaves County Plains and 
  Southwest Chaves County.

* WHEN...Until 6 PM MDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong cross winds on area 
  roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

11

What forecasters said that day

The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this freeze watch went out at Oct 10, 5:25 AM MDT, 3 hours 49 minutes earlier.

Area forecast discussion, Oct 10, 5:25 AM MDT, 3 hours 49 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
525 AM MDT Sun Oct 10 2021

.AVIATION...
12Z TAF CYCLE
Upper level low pressure system will strengthen today as it moves
across NM. At the same time a back door cold front will drop south
into eastern NM today with a sharp wind shift to the north and
northeast. Breezy to windy conditions will cover much of southern and
eastern NM today, with strong winds in our southeast area, including
KROW. Showers will develop over northern NM this morning, then
consolidate over eastern NM this afternoon. Snow is likely on the
northern mountain peaks. VFR conditions will exist most of the time
through the next 24 hours, but brief periods of MVFR cigs/vsbys and
mt obscurations will occur this afternoon and early evening across
the east. Precipitation will end and winds diminish this evening in
the east.

&&

.PREV DISCUSSION...310 AM MDT Sun Oct 10 2021...
.SYNOPSIS...
The first storm system in a series of storm systems this week will
push across New Mexico today. This will allow for some fast moving
precipitation across most areas north of Interstate 40, especially
over northeast New Mexico where a few storms will be possible. This
system will also support strong and gusty northwest winds so cross
winds will be an issue on area roads. Then Tuesday into Wednesday a
much stronger storm system will move across the Four Corners region
and into Colorado. This system may bring another chance of
precipitation for the Four Corners and northern areas of New Mexico.
Temperatures will be dropping along with snow levels so there is a
higher chance of light snow in the mountains Tuesday. Very strong
westerly winds will be an issue on Tuesday as this low pressure
system deepens in the lee of the Rockies. These strong winds could
very well continue into Wednesday. Wednesday morning low temperatures
will be below freezing over much of the area except for the eastern
Plains.

&&

.DISCUSSION...
.SHORT TERM...(Today through Monday)...
A strengthening storm near the Four Corners will cross NM today
while a back door cold front will plow south through the eastern
plains and highlands. Together, they will bring chillier air,
breezy to windy conditions and strong winds to the southeast zones
where we have wind advisories out. Rain showers, a thunderstorm or
two and northern mountain snow will result in wetting precipitation
today, mostly from the central mountains to the TX border. A few
inches of snow will accumulate on the northern mountain peaks. High
temperatures will be over 20 degrees cooler in the east today. 5 to
10 degrees in the west.

Tonight will be chilly with a hard freeze in the Upper Rio Grande
Valley. We have issued a hard freeze warning. Precipitation will end
early this evening.

Monday will be dry and milder, especially in the east. Winds will be
mostly light and sunshine will grace the Land of Enchantment.

.LONG TERM...(Tuesday through Sunday)...
By Tuesday morning, synoptic models show a deepening upper level low
over the Great Basin and into the Four Corners region. Both the GFS
and ECMWF ensembles show anomalously low heights with this low and
rapid height falls over much of New Mexico through the day Tuesday.
NAEFS show less than the 1 percentile or min heights over much of
western NM 12-18Z Tuesday. This also means that the 500mb/700mb
heights will become increasingly packed together with a potent jet
streak pushing across New Mexico as the upper low center moves
towards NE Colorado. Surface low will also be deepening in this same
area with a tightening pressure gradient. NAEFS show 500mb and 700mb
wind speeds approaching 99th percentile or max wind speeds on
Tuesday so certainly need to look for the potential for a higher end
wind event over the forecast area. We increased winds on Tuesday
with the help of the 90th percentile NBM winds which will put much of
New Mexico at or above wind advisory levels. We may need to monitor
for higher winds in the the Sacramento and central mountain chains.
Downslope winds will be quite strong in these areas as well as the
Highlands of the Sangre de Cristo Mtns. So the main impact from this
system will be the winds which will cause cross winds on area roads
and perhaps some blowing dust.

Large scale lift combined with what moisture there is could support
some light precipitation amounts over the Four Corners and northern
mountains. Snow amounts are modest at best in the mountains. Right
now it does not look like we will reach winter weather advisory
levels but something to monitor. Snow levels on Tuesday into
Wednesday will be dropping from 8000-9000FT to 5000-6000FT. While the
Sangre de Cristo Mtns have the highest chances for snows, don't
count out the east slopes of the Sandias/Manzano Mtns. If, and it's a
big if, there is more moisture than forecast, then some light
accumulations could be possible. Wednesday morning low temperatures
will be quite cold with 20s/30s possible so we might need to cover a
larger area with a freeze warning eventually.

Troughing remains over the Rockies through the end of the week with
another wave pushing across Thursday night into Friday. This allows
for another cold front to push through the state and for a slightly
cooler Friday. There won't be enough moisture with the front for
precipitation chances. The weekend looks to feature upper level
ridging so it looks like this active pattern this week calms down.

39

&&

.FIRE WEATHER...
No critical fire weather conditions expected through the next seven
days. A storm will cross NM today while a back door front moves
south through the east. Wetting rain and high mountain snow, and
much cooler temperatures will exist from the central mountains to
the TX border. In the west, a few morning showers will give way to a
dry, breezy and cooler afternoon. Precipitation will end tonight and
Monday will be a dry, milder and more tranquil day. But the next
storm will be approaching from the northwest Tuesday and lift to the
northeast Tuesday night. Northern areas will receive rain and
mountain snow while southern areas get possible strong to damaging
winds. Tuesday will be colder in the west and cooler in the east.
Wednesday and Thursday will be dry and milder. Another storm could
impact NM Thursday night into Friday. Finally, a ridge of high
pressure moves over the state next weekend.

.AVIATION...
Upper level low pressure system to our northwest will strengthen
today as it moves southeast across NM. At the same time a back door
cold front will drop south into eastern NM today with a sharp wind
shift to the north. Breezy to windy conditions will cover much of
southern and eastern NM today, with strong winds in our southeast
area, including KROW. Showers will develop over northern NM this
morning, then consolidate over eastern NM this afternoon. Snow is
likely on the northern mountain peaks. VFR conditions will exist most
of the time through the next 24 hours, but brief periods of MVFR
cigs/vsbys and mt obscurations will occur this afternoon and early
evening across the east. Precipitation will end and winds diminish
this evening in the east.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 9 AM this morning to 6 PM MDT this evening for
the following zones... NMZ226-235>240.

Hard Freeze Warning from midnight tonight to 9 AM MDT Monday for
the following zones... NMZ216.

&&
Hazardous weather outlook, Oct 10, 3:21 AM MDT, 5 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
321 AM MDT Sun Oct 10 2021

NMZ201>241-110930-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
321 AM MDT Sun Oct 10 2021

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

A storm system will move across central New Mexico today causing
strong winds from the northwest. Southeast New Mexico is under a
wind advisory for the afternoon. These strong winds may cause
crosswinds are area roads and perhaps blowing dust.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Another storm system will move across the Four Corners region Tuesday
into Wednesday. Strong winds will be the main impact again across
much of New Mexico with cross winds on area roads and perhaps blowing
dust. Snow levels will be decreasing so there may be snow for the
northern mountains. Temperatures will drop into the 20s and 30s for
Wednesday morning. Freeze warnings will likely be needed for a good
portion of New Mexico.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report wind speeds through the National
Weather Service Albuquerque web site at weather.gov/abq or by calling
1.888.386.7637. You can also submit storm reports and photos on our
Facebook page or via Twitter using the hashtag nmwx.

39

In the hours before

Special weather statement, Oct 10, 3:37 AM MDT, 5 hours 37 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
337 AM MDT Sun Oct 10 2021

NMZ201>241-101145-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-
Sandia/Manzano Mountains Including Edgewood-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-
Southwest Chaves County-San Agustin Plains and Adjacent Lowlands-
337 AM MDT Sun Oct 10 2021

...TWO STORMS WILL BRING PROGRESSIVELY COLDER WEATHER TODAY
THROUGH WEDNESDAY MORNING, ACCOMPANIED BY BOUTS OF STRONG WINDS...

Two potent storm systems are forecast to bring the coldest
temperatures of the season so far to northern and central NM, with
the first storm crossing today and the second Tuesday through
Tuesday night. This first storm system will bring windy weather
through western, central, and southern NM with gusts of 35 to 45
mph possible. A wind advisory has been issued for the southeast
zones. Light to moderate showers of rain and high mountain snow
will skirt across northern NM this morning, then consolidate
across the east this afternoon. and the northeastern plains
Sunday morning. A sharp drop in temperatures will follow for
Monday morning with overnight lows dipping to freezing across
western and northern NM, ending the growing season in the upper
Rio Grande Valley. A hard freeze warning has been issued.

The second system will bring a likely end to the growing season
for many more in the Rio Grande Valley and highlands east of the
central mountain chain with widespread freezing temperatures
forecast Tuesday night into Wednesday morning. This storm system
will also be defined by strong southwest winds ahead of it Tuesday
afternoon reaching gusts of 45 to 50 mph and up to 60 to 65 mph
over the south-central mountains. The potential for snow reaching
valley floors will also exist across northern New Mexico Tuesday
night with light accumulations.

40
Special weather statement, Oct 10, 3:43 AM MDT, 5 hours 31 minutes before
Special Weather Statement...UPDATED
National Weather Service Albuquerque NM
343 AM MDT Sun Oct 10 2021

NMZ201>241-102200-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-
Sandia/Manzano Mountains Including Edgewood-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-
Southwest Chaves County-San Agustin Plains and Adjacent Lowlands-
343 AM MDT Sun Oct 10 2021

...TWO STORMS WILL BRING PROGRESSIVELY COLDER WEATHER TODAY
THROUGH WEDNESDAY MORNING, ACCOMPANIED BY BOUTS OF STRONG WINDS...

Two potent storm systems are forecast to bring the coldest
temperatures of the season so far to northern and central NM, with
the first storm crossing today and the second Tuesday through
Tuesday night. This first storm system will bring windy weather
through western, central, and southern NM with gusts of 35 to 45
mph possible. A wind advisory has been issued for the southeast
zones. Light to moderate showers of rain and high mountain snow
will skirt across northern NM this morning, then consolidate
across the east this afternoon. and the northeastern plains
Sunday morning. A sharp drop in temperatures will follow for
Monday morning with overnight lows dipping to freezing across
western and northern NM, ending the growing season in the upper
Rio Grande Valley. A hard freeze warning has been issued.

The second system will bring a likely end to the growing season
for many more in the Rio Grande Valley and highlands east of the
central mountain chain with widespread freezing temperatures
forecast Tuesday night into Wednesday morning. This storm system
will also be defined by strong southwest winds ahead of it Tuesday
afternoon reaching gusts of 45 to 50 mph and up to 60 to 65 mph
over the south-central mountains. The potential for snow reaching
valley floors will also exist across northern New Mexico Tuesday
night with light accumulations.

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 1:11 AM MDTWind AdvisoryABQChaves, Curry, De Baca, Lincoln, Roosevelt17 hr
Oct 10, 2:22 AM MDTHard Freeze WarningABQRio Arriba, Taos31 hr
Oct 10, 12:53 PM MDTSpecial Weather StatementABQRoosevelt22 min
Oct 10, 2:38 PM MDTFreeze WarningABQBernalillo, Catron, Colfax, McKinley, Mora, Rio Arriba and 7 more18 hr

Nearby

Freeze Watches in New Mexico, 2021Every freeze watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.